# SDR GTIA2024020237827

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,601 hours, 5,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT TOP OF CLIMB-PERFORMED ISOLATION OF ODOR, RAN BOTH ENG'S PERFORMED GVI OF APU, ENG AND PACK COMP. NO EVIDENCE OF ANY LEAKS. SERVICE LEVEL FOUND IN-RANGE. NO EVIDENCE OF ANY ODORS. PACK DECONTAMINATION PERFORMED NO ODORS AT THIS TIME. IAW TSM 05-50-00-810-831-A AND AMM 71-00-00/21-00-00/12-13-79/12-13-49 AC OK FOR CON'T SVC.
